I am an almost 54 year old female and am taking propranolol extended release 80 mg for mitral valve stenosis. I have been taking only one capsule @ morning. My dr. actually prescribed two a day but I've only been taking one because of the side effects and trying to avoid the tiredness it causes. However, I'm thinking of starting the two a day once more to help me calm down at bedtime. Any suggestions or help from any of you would be appreciated. Thanks!!!
3 Oct 2009
loves2walk: Hi- I also take Propanolol twice a day. I take 1 in the a.m. and the other I take prior to going to bed, maybe 11/12:00. I like to take them at least 14 or so hrs. apart. I take them for my heart rate as without them my bpm is like 160! They have helped tremendously. You said that you are thinking of starting the 2 a day as opposed to the 1 that you are taking? Good idea especially if you find that it helps to calms you down not to mention your Dr. had prescribed 2/day. Best of luck to you-
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm on Propranolol for my Postural Orthostatic Tacycardia. (fast heart rate) I have Ehlers Danlos Syndrome, MVP post surgical repair, with ...
1 answer • 16 Mar 2010
Have mvp with mildly moderate regurgitation. In past I have had episodes of pvcs and multi-focal auricular tachcardia. One of my sons has had ...
3 answers • 9 Dec 2010
I am 30yo with bicuspid aortic stenosis and mitral regurgitation and suffered a Tia with MRI showing an embolism. I have low to regular blood ...
1 answer • 5 Feb 2012
... My wife just underwent robotic mitral valve repair surgery. Dr. Douglas Murphy at St Joseph's Hospital performed the surgery and it was very ...
1 answer • 1 Jun 2013
Diagnosed with extreme stenosis 4 months ago but had symptoms 11 months. Now tired most of the time & need to force myself to walk a little, do ...
1 answer • 6 Jan 2015